| Catalog Number |
CAT02462 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wire stayed in cinchlock ss anchor when deployed.The wire was cut along with the suture as low as possible to be flush with the anchor.The surgeon attempted to pull it out, but it didn't budge so he left it,.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the wire stayed in cinchlock ss anchor when deployed.The wire was cut along with the suture as low as possible to be flush with the anchor.The surgeon attempted to pull it out, but it didn't budge so he left it.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, as it was discarded, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: wire remained stuck in anchor probable root cause: application - user unfamiliarity with device the reported failure mode will be monitored for future reoccurrence.